EconPapers    
Economics at your fingertips  
 

Mathematical Approaches in Advanced Control Theories

Baocang Ding, Lihua Xie, Weihai Zhang, Xianxia Zhang, Qiang Ling and Yugeng Xi

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/984296

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:984296

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:984296